Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Swollen feet. Had Monocef tablets, tossex. Allergy?

I had Monocef tablets twice a day for five days for a throat infection along with Tossex cough syrup. During this time period, both my feet were swollen. On consulting the doctor, he advised me to take Avil tablet (morning and evening) for 2 days and the sweeling subsided. Please advise if feet swelling was due to allergic reaction of Monocef tablet or Tossex syrup.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
most likely monocef
as antibiotics are known to cause allergy

tossex itself is antiallergic syp
which is less likely to give allergy as compared to monocef
Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor